Stochastic Control of a SDOF system under combined periodic and whie noise external excitations

Daniil Yurchenko, Radoslaw Iwankiewicz, Panagiotis Alevras

Research output: Contribution to journalArticlepeer-review

Original languageEnglish
Pages (from-to)29-36
Number of pages8
JournalMeccanica dei Materiali e delle Strutture
Issue number2
Publication statusPublished - 2012


  • stochastic control
  • HJB equation
  • reliability
  • path integration method
  • probability density function

ASJC Scopus subject areas

  • Control and Systems Engineering

Cite this